# SDR 2000UALA00090

- Difficulty date: February 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1836U
- Make and model: Doug DC-10-10
- Aircraft serial: 47968
- Aircraft time: 84,111 hours, 29,296 cycles
- Engine: Ge CF66D
- Engine time: 47,111 hours, 16,260 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Separated
- Location: Nr 2 Engine G/B
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DECLARED EMERGENCY DUE TO NR 2 ENG SHUT DOWN BECAUSE OF LOW OIL PRESS/QTY.  FLT APPROXIMATELY 90 MINUTES FROM HNL.  AMBER ALERT DECLARED.  *S/D*  AT TERMINAL HNLMM FOUND TRANSFER GEARBOX OIL SUPPLY TUBE/FITTING PULLED FROM CASE.  ENGINE CHANGE IS REQUIRED DUE TO EXCESSIVE TIME REQUIRED TO SHUT DOWN ENGINE.  LOSS OF PROPER THREAD ENGAGEMENT CAUSED THE OIL FITTING TO COMPLETELY SEPARATE FROM THE TRANSFER GEARBOX.
